# SDR ASAA0540374

- Difficulty date: August 3, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 39,950 hours, 22,582 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486131
- Condition: Dented
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LT WING IB T/E MID FLAP WEDGE PANEL NR 7220L HAS 2 EACH DENTS ON THE OB EDGE.  REMOVED DAMAGED FIBERS - POTTED PUNCTURE FLUSH AND REPAIRED PLIES INSTALLED AND CURED.  (K)
